# SDR 2017F00028

- Difficulty date: January 17, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N2304D
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692154
- Aircraft time: 2,602 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Condition: Cracked
- Location: Turbocharger
- Part time: 864 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANIFOLD PRESSURE OSCILLATED UNCONTROLLABLY FOR 30 SECONDS.  REDUCING POWER MAY HAVE STOPPED OSCILLATION.  OCCURRED DURING CLIMB AFTER INITIAL POWER REDUCTION.  NO FURTHER PRECAUTIONARY PROCEDURES REQUIRED DURING FLIGHT, EXCEPT TO HAVE THE ENGINE INSPECTED AS SOON AS POSSIBLE.  INSPECTION REVEALED A CRACK WHERE THE RIGHT TURBOCHARGER ATTACHES TO THE ENGINE OIL SUMP SO AIRCRAFT WAS REMOVED FROM SERVICE PENDING INVESTIGATION BY ENGINE MANUFACTURER.
